Pain When Swallowing In The Esophagus To The Stomach?
Good morning … I want to ask 3 days ago I was treated for asmef and potassium diclofenac drugs .. after I drank that, my stomach felt full and when I swallowed food I felt pain in the esophagus to my stomach .. I was uncomfortable when eating
Hallo Putri, thank you for consulting us on HealthReplies.com.
Basically there are some drugs that have an effect on the stomach, one of which is analgesic or painkillers. Medications such as mefenamic acid and diclofenac sodium are drugs that work to relieve pain, where pain arises because of an inflammatory process that may be occurring in the body. For this reason, these drugs function in blocking substances that move in the inflammatory process, but these substances (prostaglanding) also function in protection in the stomach. When this substance is inhibited it will affect ptoreksi in the stomach, so that the stomach acid produced by the stomach itself can trigger the emergence of complaints such as abdominal bloating, bloating, senep or all kinds of disorders that occur in the stomach due to stomach acid.
For that usually in someone who has a history of stomach acid disease will be accompanied by gastric safety medications from gastric acid such as antacids, PPI (omeprazole) or H2 antagonist (ranitidine). Therefore, our advice is that you should consult with your doctor directly so that your complaint is treated immediately. While you should pay attention to how to take both drugs, it is highly recommended to consume after eating because it serves to reduce the effects of gastric acid that can rise and irritate the stomach because after you eat, the stomach acid will focus on working in processing food to be digested. Also avoid foods that are too spicy or sour which can aggravate your complaints, and if there is no difference then you can buy drugs to neutralize stomach acid such as antacids. Thus we convey, hopefully useful.